RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 2, Pages 280–300 (Mi msb3554)  

This article is cited in 3 scientific papers (total in 3 papers)

Necessary conditions for imbedding the function classes $H^\omega_p$

V. A. Andrienko


Full text: PDF file (1433 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:2, 273–292

Bibliographic databases:

UDC: 517.5
MSC: 42A75, 42A16, 42A32, 42A82
Received: 17.06.1968

Citation: V. A. Andrienko, “Necessary conditions for imbedding the function classes $H^\omega_p$”, Mat. Sb. (N.S.), 78(120):2 (1969), 280–300; Math. USSR-Sb., 7:2 (1969), 273–292

Citation in format AMSBIB
\Bibitem{And69}
\by V.~A.~Andrienko
\paper Necessary conditions for imbedding the function classes~$H^\omega_p$
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 2
\pages 280--300
\mathnet{http://mi.mathnet.ru/msb3554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238071}
\zmath{https://zbmath.org/?q=an:0176.43303|0188.19302}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 2
\pages 273--292
\crossref{https://doi.org/10.1070/SM1969v007n02ABEH001577}


Linking options:
  • http://mi.mathnet.ru/eng/msb3554
  • http://mi.mathnet.ru/eng/msb/v120/i2/p280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kolyada, “Imbedding theorems and inequalities in various metrics for best approximations”, Math. USSR-Sb., 31:2 (1977), 171–189  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Sh. U. Azhgaliev, N. Temirgaliev, “Informativeness of all the linear functionals in the recovery of functions in the classes $H_p^\omega$”, Sb. Math., 198:11 (2007), 1535–1551  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:258
    Full text:80
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020